# SDR SWAA2022030966413

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL AT STA 540 RBL 3 CRACKED / REMOVED AND REPLACED CABIN FLOOR CHANNEL AT STA 540 RBL3; IAW B737-700 SRM 51-40-02-0G-0
